# SDR 97ZZZX3641

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-107-01) ON FLOOR BEAM STA 947 RBL 55 - LBL 31, WL 208, ON TOP AND BOTTOM OF UPPER CHORD.  REPAIRED FLOOR BEAM REPAIR PER SRM 53-00-51, FIG 202.
